GoodSense Maximum Strength Nasal Decongestant PE 10mg, 72 Tablets

  • ₱595.00


About GoodSense Nasal Decongestant Phenylephrine HCl, 10 mg

The active ingredient in Nasal Decongestant PE is phe-ny-le-ph-rine H-C-l 10 mg, in each tablet, nasal decongestant. This product provides maximum strength, non-drowsy relief for nasal and sinus congestion and sinus pressure due to the common cold, hay fever or other upper respiratory allergies. Nasal Decongestant PE phe-ny-le-ph-rine H-C-l Tablets, 10 mg.